# SDR AALA20100117PHX01

- Difficulty date: January 16, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 56,786 hours, 29,301 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AFTER TAKEOFF NOSE LANDING GEAR WOULD NOT RETRACT.  RETURNED PHX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPACKED NOSE STRUT AND VALVE SUPPORT SCHRADER VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
